have a problem... i have been on my period now for 18 days now. it was light at first but now its getting heavier as time goes on. last month it was normal 5 days and light. but the 3 months before that i got it twice a month 3-4 days apart but they were 6-7 days long but they were a light to normal flow. i was on the depo provera shot for almost 2 years but i ha ve been off it for almost a lil over a year now. ive gotten blood tests done by my physician and they were normal but i havent gotten a pelvic exam done due to financial situation. but besides the constant annoying bleeding i have been feeling really tired, and very irritable , i have been getting headaches and i have been noticing bruising randomly and i dont know where they came from. if anyone can help with answers or suggestions i would be greatful!!!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.